# SDR USAA011383

- Difficulty date: December 14, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PYLON MID BULKHEAD .5 INCH, NR 1 PYLON, MID BULKHEAD LOWER BOLT HOLE OUTBOARD.  INSTALLED DOUBLER REPAIR PER EA NR 85691 AND 85692.  (M)
